# SDR SWAA2013010211032

- Difficulty date: December 12, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 7L IN FWD CABIN.  REPLACED WEB AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 7L IN FWD CABIN IAW B737-300 SRM 51-40-02 AND SRM 51-10-02 ITEM 8 AND DRAWING
